# SDR ASAA0741530

- Difficulty date: March 12, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- Aircraft time: 46,470 hours, 26,164 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22051702
- Part serial: 6594
- Condition: Leaking
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT PACK TRIP AND CABIN FILLED WITH SMOKE.  SMOKE REMOVED FROM CABIN PER AMM 21 00 01.  FOUND RT ACM LEAKING BETWEEN TURBINE AND COMPRESSOR SECTIONS.  REMOVED AND REPLACED ACM HEPA FILTERS AND COMPLETED CONDITIONAL INSPECTION.
